Clearing T4 and pulse of 114

Good morning.

I've coma a long way over the last few months, since my post about a moonlit walk. I've come off HC and NAX slowly and for the last 4 days I've begun trying to clear T4 to get rid of my high RT3 (35 in a range of 35!) I'm now on 30 T3 per day split into 5 doses and no levothyroxine. For years I was on 250-300 mcg levothyroxine only so the T3 is nowhere near the equivalent of that, but it feels like overdose. For the last three days, since I gave up the levo, my heart has been banging at 102, 109 and even 114 measured by my Omron BP machine. (Is pulse rate the same as heart rate?)

I've successfully used the T3 CM to get off the NAX and HC and have had some fabulous days, shopping, entertaining and yes, moonlit walks.

My question is, could the high heart rate be overdose of thyroid hormone caused by RT3 clearing, because I've been gradually cutting my levothyroxine over the months from 300 to 100, now to 0? I know some of you have cleared RT3 over 10 to 12 weeks but could it have been clearing gradually on a lowered levo dose over the last 6 weeks?

I know some of you are experts in T3, heart issues and clearing RT3, so perhaps you will have answers?

Many thanks for reading.


2 Replies

  • Joeyis7, if rT3 was 35 when you were taking 300mcg it was probably coming down when you reduced Levothyroxine 100mcg. 30mcg T3 is equivalent to 90mcg T4 so isn't an excessive dose but could be too much if your FT3 is high. What were your thyroid results on 100mcg T4? Fast heart rate can be due to undermedication and overmedication.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks, Clutter. I haven't any results on 100mcg levo. But I know now that the fast geart was too much T3. I haven't had any T3 today and I've felt fine. A clear case of over medicating myself. My heart is very much calmer.

    What a relief!


You may also like...